RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 2, Pages 24–30 (Mi ivm9078)  

This article is cited in 1 scientific paper (total in 1 paper)

On a convergence in $L_p$ of the Cesaro means оf Fourier series with monotonic coefficients

L. N. Galoyan

Chair of Higher Mathematics, Physical Faculty, Yerevan State University, 1 Al. Manukyan str., Yerevan, 0025 Republic of Armenia

Abstract: In this paper we study a convergence in $L_p$, $1<p<\infty$, of the Cesaro means of negative order for sine and cosine Fourier series with monotonic coefficients.

Keywords: Cesaro means, integral modulus of continuity, Fourier series with monotonic coefficients, summability in $L_p$ space.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:2, 19–24

Bibliographic databases:

UDC: 517.518
Received: 18.07.2014

Citation: L. N. Galoyan, “On a convergence in $L_p$ of the Cesaro means оf Fourier series with monotonic coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 2, 24–30; Russian Math. (Iz. VUZ), 60:2 (2016), 19–24

Citation in format AMSBIB
\Bibitem{Gal16}
\by L.~N.~Galoyan
\paper On a~convergence in $L_p$ of the Cesaro means оf Fourier series with monotonic coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 2
\pages 24--30
\mathnet{http://mi.mathnet.ru/ivm9078}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 2
\pages 19--24
\crossref{https://doi.org/10.3103/S1066369X16020043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409281900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955599900}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9078
  • http://mi.mathnet.ru/eng/ivm/y2016/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Grigoryan, S. A. Sargsyan, “On the L1-convergence and behavior of coefficients of Fourier-Vilenkin series”, Positivity, 22:3 (2018), 897–918  crossref  mathscinet  zmath  isi  scopus
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:115
    Full text:23
    References:58
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020